# SDR CA960826025

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Cabin Smoke
- Location: Air Dist
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE SMOKE IN CABIN AND COCKPIT AND SMOKE DETECTOR IN LAVATORY WAS ACTIVATED. AIRCRAFT COMPLETED OVERWEIGHT WITHOUT INCIDENT. SECOND OCCURRENCE OF SAME PROBLEM. OVERWEIGHT LANDING CHECK REVEALED CRACK AT RETENTION ACTUATOR AND LEG. GEAR REPLACED. MAINTENANCE REPLACED COOLING TURBINE, HEAT EXCHANGER AND REFRIGERATION BYPASS UNIT. STILL SMOKE AND OIL SMELL PRESENT IN CABIN. APU REPLACED. NO MORE SMOKE IN CABIN.
